# SDR A6WA200840518

- Difficulty date: June 17, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 12,300 hours, 11,425 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT BULKHEAD FS 280 PUNCTURED AT LBL 34 AND WL 124.  COCKPIT BULKHEAD FS 280 AT LBL 34 AND WL 124 REPAIRED IAW REO 601R-53-11-1414. (A)
